Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Moved to a new place, have unexplained bruising over legs, arms, frequent headaches, low appetite, hair loss. Allergy?

Hello, i have recently moved to a new state and since i have been here i have had unexplained bruising all over my legs and some on my arms that have been there for about a week, i have had headaches almost every day, lately im not that hungry, i feel sick, i have cold-like symptoms, and i have hair loss , not to the point of balding, but more than the average shedding i usually have. i m 18 almost 19 years old and i m just wondering is it could be an allergy or what. thank you
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
The skin problems and cold-like symptoms are due to allergy. This is called allergic rhinitis. Your headache is also due to inflammation in sinus due to rhinitis. Take some anti-allergic tablet. Put 2-3 drops of nasal decongestant drops (e.g. otrivin) in oth the nostrils followed by deep plain water steam, at least 2-3 times a day. This will relieve both nasal inflammation and headache.

Your loss of appetite may be due to disturbance in metabolic activities due to change in place, food and water. Take very light food till you get normal appetite. It will gradually increase as your body get adjusted to the changing condition. Till that time if you want you can start some appetizer.

For hair loss, please check the water supply. This is the most common cause when you change your place. Even your loss of appetite may also due to hardness in the water. If you are getting hard water (e.g. bore well water) it may cause the hair loss because of high content of heavy salts. If possible, change the source of water to soft water; or have some water softening plant installed so that you can get good quality water for drinking and bath.

Hope this helps.

Answered: Tue, 9 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor